Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS Fort Worth, TX

April 20, 2011Jack County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 20, 2011, 8:48 PM CDT for Jack County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2011, 8:48 PM CDT (01:48 UTC)
Expired
Apr 20, 2011, 9:45 PM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Jack County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-713 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WUUS54 KFWD 210148
SVRFWD
TXC237-210245-
/O.NEW.KFWD.SV.W.0086.110421T0148Z-110421T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 848 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF BRYSON...AND MOVING
  NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRYSON AROUND 855 PM
  JACKSBORO AROUND 920 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3347 9798 3344 9798 3341 9792 3301 9792
      3300 9800 3301 9841 3318 9842 3330 9841
      3347 9823
TIME...MOT...LOC 0148Z 230DEG 29KT 3310 9840

$$
5 follow-up statements
620 
WWUS54 KFWD 210159
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CDT WED APR 20 2011

TXC237-210245-
/O.CON.KFWD.SV.W.0086.000000T0000Z-110421T0245Z/
JACK TX-
859 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR JACK COUNTY...

AT 900 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 4 MILES EAST OF BRYSON...MOVING NORTHEAST AT 45
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACKSBORO AROUND 910 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3347 9798 3344 9798 3341 9792 3301 9792
      3300 9800 3301 9841 3318 9842 3330 9841
      3347 9823
TIME...MOT...LOC 0200Z 222DEG 40KT 3319 9829

$$
625 
WWUS54 KFWD 210219
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
919 PM CDT WED APR 20 2011

TXC237-210245-
/O.CON.KFWD.SV.W.0086.000000T0000Z-110421T0245Z/
JACK TX-
919 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR JACK COUNTY...

AT 917 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES SOUTH OF JACKSBORO...MOVING NORTHEAST AT 45
MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF 
MARYETTA...ALSO MOVING NORTHEAST AT 45 MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VINEYARD AND CUNDIFF AT 930 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3347 9798 3344 9798 3341 9792 3301 9792
      3300 9801 3307 9824 3320 9838 3330 9841
      3347 9823
TIME...MOT...LOC 0217Z 229DEG 37KT 3319 9809

$$
592 
WWUS54 KFWD 210229
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 PM CDT WED APR 20 2011

TXC237-210245-
/O.CON.KFWD.SV.W.0086.000000T0000Z-110421T0245Z/
JACK TX-
929 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN JACK COUNTY...

AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
EAST OF JACKSBORO...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN JACK COUNTY AT 940 PM CDT

LAT...LON 3306 9792 3305 9796 3312 9814 3320 9827
      3333 9827 3347 9823 3347 9798 3344 9798
      3341 9792
TIME...MOT...LOC 0229Z 230DEG 33KT 3325 9801

$$
382 
WWUS54 KFWD 210240
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CDT WED APR 20 2011

TXC237-210245-
/O.CON.KFWD.SV.W.0086.000000T0000Z-110421T0245Z/
JACK TX-
940 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN JACK COUNTY...

AT 940 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES 
NORTHEAST OF JACKSBORO...MOVING NORTHEAST AT 25 MPH.

LAT...LON 3312 9792 3313 9797 3312 9808 3323 9810
      3335 9815 3346 9816 3347 9798 3344 9798
      3341 9792
TIME...MOT...LOC 0240Z 232DEG 24KT 3327 9796

$$
197 
WWUS54 KFWD 210245
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT WED APR 20 2011

TXC237-210255-
/O.EXP.KFWD.SV.W.0086.000000T0000Z-110421T0245Z/
JACK TX-
945 PM CDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACK COUNTY
EXPIRES AT 945 PM CDT...

AT 945 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF JACK COUNTY INTO WISE AND MONTAGUE COUNTIES. THEREFORE...THE 
WARNING FOR JACK COUNTY WAS ALLOWED TO EXPIRE AT 945 PM. 

LAT...LON 3312 9792 3313 9797 3312 9808 3323 9810
      3335 9815 3346 9816 3347 9798 3344 9798
      3341 9792
TIME...MOT...LOC 0240Z 232DEG 24KT 3327 9796

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 8:46 PM CDT, 2 minutes earlier.

Area forecast discussion, Apr 20, 8:46 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT WED APR 20 2011

.UPDATE...
THUNDERSTORMS CONTINUE TO DEVELOP NORTH OF THE COLD FRONT ACROSS
THE WESTERN SECTIONS OF NORTH TEXAS. STRONG MID LEVEL LAPSE RATES
HAVE RESULTED IN A FEW SEVERE STORMS. IT APPEARS THAT HAIL WILL BE
THE PRIMARY THREAT. THE STORMS SHOULD BE DECENT RAIN PRODUCERS
DUE TO ADEQUATE MOISTURE IN THE LOWEST 8000 FT OF THE ATMOSPHERE.
EXPECT ADDITIONAL SHOWERS AND STORMS TO DEVELOP NORTH OF THE COLD
FRONT OVERNIGHT AS ISENTROPIC LIFT INCREASE. THEREFORE...HAVE
INCREASED POPS ACROSS THE NORTH AND CENTRAL ZONES. HAVE ALSO
DROPPED THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT FOR THE
SOUTHERN ZONES UNTIL 10 PM SINCE STORMS HAVE HAD DIFFICULTY
FORMING DUE TO STABLE CONDITIONS UNDER THE EXTENSIVE CLOUD SHIELD.
ONLY OTHER MAJOR CHANGE WILL BE TO LOWER OVERNIGHT LOWS IN MANY
LOCATIONS BASED ON CURRENT COOLING TRENDS.

79

&&

.AVIATION...
/00Z TAFS/

CONCERNS...IFR CIGS AND MVFR VSBY. WIND SHIFT.

A COLD FRONT REMAINS DRAPED ACROSS CENTRAL TEXAS. THE BOUNDARY
WILL SLOWLY MOVE NORTH OVERNIGHT...VEERING WINDS TO THE EAST AND
EVENTUALLY SOUTHEAST. IN THE INTERIM...UPGLIDE WILL OCCUR ABOVE
SHALLOW BOUNDARY LAYER...RESULTING IN LIGHT RAIN AND CONTINUALLY
DETERIORATING CIGS/VSBY. IFR CIGS WILL PREVAIL MUCH OF THE NIGHT.
00Z FWD RAOB SHOWING CAP NEAR 700MB OF SUFFICIENT STRENGTH TO
PRECLUDE MUCH MORE THAN SHOWER ACTIVITY...DESPITE 30-KT WARM/MOIST
ADVECTION AT 900-850MB.

SOUTH WINDS WILL ENSUE THURSDAY MORNING...BUT CONDITIONS WILL BE
SLOW TO IMPROVE AT METRO TAF SITES. VFR CONDITIONS WILL EVENTUALLY
PREVAIL LATE IN THE DAY.

OUTLOOK...STRATUS WILL LIKELY RETURN LATE THURSDAY NIGHT AND
FRIDAY MORNING. AT THAT POINT...STRONG SURFACE WINDS (15-20KTS)
WILL LIKELY KEEP CIGS ABOVE 1KFT AGL.

25

&&

.PREV DISCUSSION... /ISSUED 314 PM CDT WED APR 20 2011/
19Z SURFACE ANALYSIS SHOWS THE COLD FRONT JUST NORTH OF WACO...AND
IT CONTINUES TO SLOWLY MOVE SOUTH. AHEAD OF THE FRONT...LOW CLOUDS
HAVE KEPT THE ENVIRONMENT IN CHECK A BIT AND CONVECTION HAS HAD A
HARD TIME TRYING TO INITIATE IN THE CWA. TO OUR SOUTHWEST...A
MESOLOW HAS DEVELOPED NEAR JUNCTION WITH STRONG SURFACE
CONVERGENCE FEEDING INTO THIS AREA OF LOW PRESSURE. LATEST
SATELLITE IMAGERY SHOWS ENHANCED CU HAS QUICKLY FORMED IN THIS
REGION. THERMODYNAMIC PROFILES ARE VERY FAVORABLE FOR THUNDERSTORM
DEVELOPMENT IN THE NEXT 30 MINUTES. CAPES ARE IN EXCESS OF 4000
J/KG BUT SHEAR REMAINS ON THE WEAKER SIDE. HOWEVER...0-6KM SHEAR
OF 25 TO 30 KNOTS SHOULD BE ENOUGH TO SUSTAIN ORGANIZED
CONVECTION. RUC STORM MOTION VECTORS INDICATE ANYTHING THAT DOES
DEVELOP IN THIS REGION WOULD LIKELY MOVE EAST INTO OUR
SOUTHWESTERN ZONES. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED
FOR AREAS WEST OF A HAMILTON TO TEMPLE LINE. THE ONE THING LACKING
IS SIGNIFICANT UPPER FORCING AND OVERALL COVERAGE OF STORMS MAY
SUFFER. HOWEVER...GIVEN THE THERMODYNAMIC PARAMETERS ANY UPDRAFT
WILL BE CAPABLE OF PRODUCING LARGE HAIL.

ADDITIONAL CONVECTION REMAINS JUST EAST AND NORTHEAST OF LAMAR
COUNTY. THE SURFACE COLD FRONT REMAINS JUST SOUTH OF WHERE THE
THUNDERSTORMS ARE INITIATING AND SOUTHERLY LOW-LEVEL FLOW ABOVE THE
SHALLOW FRONTAL INVERSION ARE IGNITING THE THUNDERSTORMS. ELEVATED
INSTABILITY AND STRONGER SHEAR IN THIS REGION ARE ENHANCING THE
SEVERE POTENTIAL. THE FRONTAL POSITION ON THE SURFACE ANALYSIS
DIVES SOUTHWEST IN OUR EASTERN ZONES AND WE ARE LIKELY LOSING SOME
OF THE SURFACE FOCUS FOR INITIATION ACROSS LAMAR COUNTY. CANT
TOTALLY RULE OUT A SEVERE STORM ACROSS THE NORTHEAST...BUT MOST
ACTIVITY THIS AFTERNOON SHOULD REMAIN TO OUR EAST.

AFTER SUNSET...STRONG OVERRUNNING WILL COMMENCE ON TOP OF THE
FRONTAL INVERSION ACROSS THE CWA. THERE IS A FAIR AGREEMENT AMONG
THE GUIDANCE OF 30 KNOTS OF LOW LEVEL FLOW SETTING UP OVERNIGHT ON
THE 310K AND 315K ISENTROPIC CHARTS. FORECAST SOUNDINGS DO SHOW A
WEAK CAPPING INVERSION IN PLACE...BUT THIS SHOULD BE BREAKABLE AS
THE FORCING LIFTS THE CAP. WILL KEEP THE BEST POPS PRIMARILY
NORTH OF I-20 WHERE THE BEST LIFT WILL BE ASSOCIATED OVERNIGHT.
LAPSE RATES AND SHEAR VALUES ABOVE THE CAPPING INVERSION WILL
SUPPORT STORMS CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL.

TEMPERATURES WILL BEGIN TO WARM THURSDAY AND FRIDAY AND WE WILL
SEE WIDESPREAD 90S ONCE AGAIN AS STRONG SURFACE SOUTHERLY FLOW
RETURNS. WILL KEEP THE 20 POPS GOING THURSDAY AND FRIDAY FOR ANY
ACTIVITY IN THE NW ZONES. POSITION OF THE EXPECTED DRYLINE MAY BE
TOO FAR TO OUR WEST FOR ANY STORMS TO MAKE INTO THE CWA. STORM
MOTION VECTORS ARE TO THE NORTHEAST AND THIS MAY ONLY SUPPORT A
GRAZING OF THE STORMS IN THE NW ZONES. THE NAM AND GFS ARE
CONSISTENTLY SETTING UP A SURFACE TROUGH ACROSS THE NORTHERN CWA
SATURDAY WITH AN APPROACHING COLD FRONT TO OUR NORTH AND THEN
STALL IT FOR SUNDAY.. THIS MAY BRING US OUR NEXT CHANCE OF MORE
WIDESPREAD PRECIP AND WILL KEEP 20 AND 30 POPS ONGOING FOR THE
WEEKEND.

MEDIUM RANGE GUIDANCE IS NOW SHOWING BETTER AGREEMENT WITH THE
HANDLING OF THE NEXT UPPER TROUGH FOR THE BEGINNING OF NEXT WEEK.
THE ECMWF HAS NOW COME MORE IN LINE WITH THE GFS WITH A WEAKER AND
FASTER SOLUTION. THIS SEEMS TO BE THE TREND OVER THE PAST SEVERAL
WEEKS AND HAVE PUT A LOT OF WEIGHT INTO THIS SCENARIO FOR THE
EXTENDED. THE GUIDANCE DOES CONTINUE TO SUGGEST DECENT RAIN
CHANCES WITH THIS SYSTEM AND COOLER TEMPERATURES FOR MID-WEEK.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  86  70  90  70 /  40  10  10  10  20
WACO, TX              69  87  72  90  72 /  30  10  10  10  10
PARIS, TX             57  79  67  87  68 /  60  20  10  10  20
DENTON, TX            62  83  70  90  70 /  50  20  20  10  20
MCKINNEY, TX          59  81  69  87  70 /  50  20  10  10  20
DALLAS, TX            64  84  70  89  71 /  40  10  10  10  20
TERRELL, TX           62  84  69  89  70 /  40  10  10  10  10
CORSICANA, TX         68  86  69  89  70 /  30  10  10  10  10
TEMPLE, TX            69  87  70  90  70 /  30  10  10  10  10
MINERAL WELLS, TX     62  83  67  91  67 /  50  20  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/79
Hazardous weather outlook, Apr 20, 3:17 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT WED APR 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
317 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE SOUTHEAST HALF OF
NORTH TEXAS...WITH COVERAGE MORE ISOLATED ACROSS THE NORTHWEST
THROUGH THIS EVENING.

FOR AREAS SOUTH OF A COMANCHE TO HILLSBORO TO ATHENS LINE...SEVERE
THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING WINDS TO 60
MPH ARE POSSIBLE BEFORE SUNSET. ELSEWHERE...MARGINALLY SEVERE HAIL
AND FREQUENT LIGHTNING ARE POSSIBLE AS THUNDERSTORMS BECOME MORE
NUMEROUS OVERNIGHT. FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL
ARE ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE WILL BE A LOW CHANCE OF THUNDERSTORMS EACH DAY THURSDAY
THROUGH SUNDAY ACROSS THE NORTHWEST HALF OF NORTH TEXAS...ESPECIALLY
LATE IN THE WEEKEND WITH THE ARRIVAL OF A COLD FRONT. SOME OF THESE
THUNDERSTORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY SOUTH OF A COMANCHE...HILLSBORO...ATHENS
LINE...WITH LIMITED ACTIVATION POSSIBLE FURTHER TO THE NORTH
THROUGH TONIGHT.

05/

In the hours before

Special weather statement, Apr 20, 6:53 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT WED APR 20 2011

TXZ115-129-210030-
STEPHENS TX-EASTLAND TX-
653 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN EASTLAND COUNTY
  SOUTHWESTERN STEPHENS COUNTY

AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF CISCO...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CISCO AND GUNSIGHT.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR PARTS OF EASTLAND AND STEPHENS COUNTIES.

LAT...LON 3252 9912 3253 9911 3265 9910 3268 9908
      3255 9874 3226 9912
TIME...MOT...LOC 2353Z 221DEG 29KT 3229 9926
Special weather statement, Apr 20, 8:02 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT WED APR 20 2011

TXZ115-210130-
STEPHENS TX-
802 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN STEPHENS COUNTY

AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF BRECKENRIDGE...MOVING NORTHEAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CRYSTAL FALLS.

PENNY-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3292 9910 3295 9910 3296 9909 3296 9891
      3295 9891 3295 9869 3271 9910 3291 9911
TIME...MOT...LOC 0103Z 218DEG 34KT 3283 9913
Special weather statement, Apr 20, 8:19 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CDT WED APR 20 2011

TXZ100-101-210145-
JACK TX-YOUNG TX-
819 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN JACK COUNTY
  SOUTHERN YOUNG COUNTY

AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF GRAHAM...MOVING NORTHEAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON AND GRAHAM.

NICKEL-SIZED HAIL AND CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3312 9889 3332 9836 3302 9820 3301 9831
      3301 9841 3299 9842 3295 9871 3296 9879
TIME...MOT...LOC 0119Z 235DEG 23KT 3306 9857

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:06 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens54 min
Apr 20, 8:02 PM CDTSpecial Weather StatementFWDStephens28 min
Apr 20, 8:19 PM CDTSpecial Weather StatementFWDYoung26 min
Apr 20, 8:26 PM CDTSevere Thunderstorm WarningFWDYoung49 min
Apr 20, 9:09 PM CDTSpecial Weather StatementFWDMontague21 min
Apr 20, 9:19 PM CDTSevere Thunderstorm WarningFWDMontague56 min
Apr 20, 9:26 PM CDTSevere Thunderstorm WarningFWDWise52 min
Apr 20, 9:58 PM CDTSevere Thunderstorm WarningFWDCooke, Montague47 min
Apr 21, 11:48 AM CDTSpecial Weather StatementFWDLamar27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.